Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffered two seizure attacks. Took valparin. Concerned about its attack in future?

hello doctor i am 5 2 ,and weighs 52 kg.age:28,female. i suffered from seizures at the age of 14.i was advised to take valparin 200 for three years. after that i discontinued medicine. but two years later i was again attacked.and now i was advised to consume valparin 300.after two years i have discontinued my i am fine.but i am worried about my future married life.plz help me.will it affect my future life?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

From what I understand you have seizures since the age of 14 years treated with sodium valproate (valparin). The last episode was at the age of 19 years, 2 years after discontinuing medication. You are seizure free since then.

I presume you've been investigated with computed tomography (CT) / Magnetic Resonance Imaging (MRI) scans as well as Electroencephalogram (EEG). If these tests were normal, chances of recurrence of seizures are less likely.

That being said, pregnancy can predispose to recurrence of seizures and there can be a small risk that your children can acquire the illness - the risk is very small though. You need to inform your gynecologist about it.

I am talking about your pregnancy and not married life. Apart from this small risk, I do not find any reasons why you shouldn't have a happy married life.

So do not worry about your future and marriage. You will be alright.

Hope this answers your query.

Wish you good health

Warm Regards
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor